Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Fever 100-103 with white blisters on lower lip inside mouth, red spots on tongue 10 hrs after flu vaccine. Reasons ?

My son has been running a fever 100-103 for about 32 hours. Last night 2 white blisters appeared on his lower lip inside his mouth. They are very painful. He also has a few red spots on his tongue . He received the flu mist vaccine about 10 hours prior to the fever starting.Could this be related? He is also complaining of a sore throat.
Asked On : Thu, 15 Nov 2012
Answers:  1 Views:  78
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Pediatrician 's  Response
this may or may not be related to the vaccine. it may be hypersensitivity reaction to the components of the vaccine. or may be another isolated disease condition caused by a virus.
Answered: Thu, 15 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor